# SDR WX0A2020030273484

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 57,847 hours, 21,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WILL NOT LIGHT UP / INSTALLED WIRE HARNES 40WL TO LIGHT FIXTURE"
